# SDR ASAA2018032524030

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,593 hours, 6,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RIGHT AFT FUSELAGE SLIDE LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS AND TESTED IAW AMM 33-51-04-960-801.  OPS NORMAL.
